# SDR 9503851226

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB24301
- Condition: Worn
- Location: Xdle =309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE LHS DROOPED LEADING EDGE INBOARD RIB AT STA XDLE =309 WAS FOUND WORN.  BLENDED DAMAGE AREA AND INSTALLED REPAIR ANGLE PER EA 12-96666.
